Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous November 19, 2014 - 6:07am
Rate This

My last period started on 10/1.
My boyfriend and I had sex on 10/10 or day 9 of my cycle.
The next day, I took plan B (around 24 hours after the act).
After taking the pill, I had some small cramps, a little nausea and slight diarrhea. I assumed that these were signs of the pill working.
The week following my taking of the pill, I was expecting to ovulate. However, I didn't experience any of my normal ovulation symptoms(increased drive, slight cramps, sticky white discharge).

Starting last week, around day 40 of my cycle, I had brown discharge. This lasted for about 5-6 days and slowly turned to a more yellow color day by day. (first it was brown, then dark yellow, now yellow.) As this discharge progressed, there was less and less of it.

Is it more likely that I'm pregnant or just suffering a weird cycle from the plan B?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

You have posted this question three times now, within a few hours -  I already answered your first so please read it there. Please just post once.  Thanks for your understanding!



November 19, 2014 - 6:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!